Day Nurse Caps 20Pk Gsk

€11.55

Code 5000347071225
Add to Basket
Product Information
Day Nurse is a fast acting, non-drowsy, all in one product to treat symptoms of cold and flu. Non drowsy Paracetamol - For pain relief and to lower fever Pseudoephedrine Hydrochloride - A decongestant to relieve nasal congestion and blocked nose Pholcodine - For dry and tickly cough

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 1 packet per order.
Do not take with any other paracetamol or pseudoephedrine products.
How To Use
Adults and Children Over 12 Years Old Take two capsules every 4 hours if required Maxium of eight capsules in a 24 hour period Do not take for longer than 7 days without consulting your doctor
Active Ingredients
Each Day Nurse Capsule Contains Paracetamol 500mg - For pain relief and to lower fever Pseudoephedrine Hydrochloride 30mg - A decongestant Pholcodine 5mg - For dry and tickly cough
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty